Alert archive / Mississippi / Flash Flood Warnings in 2004

Flash Flood Warning 46, NWS Memphis, TN

July 14, 2004Tippah County, Mississippi

NWS Memphis, TN issued this flash flood warning at Jul 14, 2004, 10:14 PM CDT for Tippah County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2004, 10:14 PM CDT (03:14 UTC)
Expired
Jul 15, 2004, 1:15 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Tippah County, MS

The radar

The Memphis radar (KNQA), 105 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 3.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2004-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2004-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1134 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
2114 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 150314
FFWMEM
MSC139-150615-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1014 PM CDT WED JUL 14 2004

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TIPPAH COUNTY IN NORTHEAST MISSISSIPPI

* UNTIL 115 AM CDT

* AT 1014 PM CDT...WEATHER RADAR INDICATED VERY HEAVY RAIN OVER 
EASTERN TIPPAH COUNTY. FLOODING OF LOW LYING AREAS WILL BE LIKELY. 
RADAR ESTIMATES SHOW THAT BETWEEN TWO AND FOUR INCHES OF RAIN HAS 
FALLEN ACROSS PARTS OF THE COUNTY.

* CITIES AFFECTED THROUGH 115 AM CDT INCLUDE...
  RIPLEY...BLUE MOUNTAIN

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
ACT QUICKLY.

.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.

LAT...LON 3502 8879 3499 8902 3462 8908 3462 8874

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 9:15 PM CDT, 59 minutes earlier.

Area forecast discussion, Jul 14, 9:15 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
915 PM CDT WED JUL 14 2004

.DISCUSSION...
ACTIVE SEVERE WEATHER EVENT IN PROGRESS. STORMS ARE DEVELOPING
NEAR A FRONT IN NE MS GOING BACK NORTHWEST INTO NE AR. STORMS
HAVE BEEN PRODUCING WIND AND HAIL DAMAGE. BACKBUILDING IN
PROGRESS TOO MS CO AR. ONCE STORMS BUILD...THEY MOVE QUICKLY
SOUTHEAST AND STRENGTHEN. IN SE WEST TN AND NORTHEAST
MISSISSIPPI...STORMS ARE FULL BLOWN WITH WIND A REAL THREAT...
LIKE IN LEE COUNTY. STORMS TO CONTINUE WELL INTO THE EVENING...
WITH SVR TRW WATCH TIL 1 AM CDT TONIGHT.

&&

.MEG...WATCHES/WARNINGS/ADVISORIES...
AR...SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT.
MS...SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT.
MO...SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT.
TN...SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT FOR SOUTHERN HALF
OF WEST TN.

&&

WER
Hazardous weather outlook, Jul 14, 3:45 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
345 PM CDT WED JUL 14 2004

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-151000-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
345 PM CDT WED JUL 14 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.

.DAY ONE...

HEAT INDICES WILL CONTINUE FROM 100 TO 105 DEGREES ACROSS THE MID-
SOUTH FROM ROUGHLY MEMPHIS SOUTHWARD EARLY THIS AFTERNOON. THIS AREA
INCLUDES HELENA
...CLARKSDALE...TUNICA...TUPELO...OXFORD AND MEMPHIS. A HEAT ADVISORY
IS IN EFFECT UNTIL 7 PM.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE MID SOUTH
THIS EVENING AND TONIGHT. SCATTERED THUNDERSTORMS WILL OCCUR LATE
THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES ACROSS THE AREA.
SOME STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.
THERE IS A SEVERE THUNDERSTORM WATCH FOR PARTS OF THE AREA UNTIL 7
PM.

.DAYS TWO THROUGH SEVEN...

ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY NIGHT.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER THURSDAY THROUGH
MONDAY IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND TONIGHT.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.

In the hours before

Local storm report, Jul 14, 8:26 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
826 PM CDT WED JUL 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             DARDEN                  35.63N 88.23W
07/14/2004  1.00 INCH        HENDERSON          TN   POST OFFICE

0234 PM     HAIL             3 E SCOTTS HILL         35.52N 88.20W
07/14/2004  1.00 INCH        DECATUR            TN   PUBLIC

0310 PM     TSTM WND GST     4 E SALTILLO            35.37N 88.14W
07/14/2004  60 MPH           HARDIN             TN   FIRE DEPT/RESCUE

0314 PM     HAIL             5 NNW OLIVE HILL        35.33N 88.06W
07/14/2004  1.00 INCH        HARDIN             TN   FIRE DEPT/RESCUE

0321 PM     HAIL             OLIVE HILL              35.27N 88.03W
07/14/2004  0.75 INCH        HARDIN             TN   POST OFFICE

0352 PM     HAIL             3 NNW WALNUT GROVE      35.09N 88.06W
07/14/2004  0.75 INCH        HARDIN             TN   PUBLIC

0458 PM     TSTM WND DMG     3 NNW PICKWICK DAM      35.09N 88.26W
07/14/2004                   HARDIN             TN   LAW ENFORCEMENT

            POWER POLES DOWN.

0532 PM     TSTM WND GST     3 E IUKA                34.81N 88.14W
07/14/2004  60 MPH           TISHOMINGO         MS   TRAINED SPOTTER

0545 PM     TSTM WND DMG     IUKA                    34.81N 88.20W
07/14/2004                   TISHOMINGO         MS   LAW ENFORCEMENT

            NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.

0550 PM     HAIL             5 NE IUKA               34.86N 88.13W
07/14/2004  0.88 INCH        TISHOMINGO         MS   PUBLIC

0700 PM     TSTM WND DMG     5 S CORINTH             34.87N 88.52W
07/14/2004                   ALCORN             MS   PUBLIC

            METAL BUILDING UNDER CONSTRUCTION HEAVILY
            DAMAGED...LOCATED ON HWY 45 NEAR BIGGERVILLE.

0735 PM     TSTM WND DMG     6 SSW BURTON            34.56N 88.39W
07/14/2004                   PRENTISS           MS   TRAINED SPOTTER

            SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.

0735 PM     TSTM WND DMG     BURTON                  34.63N 88.33W
07/14/2004                   PRENTISS           MS   LAW ENFORCEMENT

            POWER LINES KNOCKED OVER.

0741 PM     HAIL             6 SSW BURTON            34.56N 88.39W
07/14/2004  0.75 INCH        PRENTISS           MS   TRAINED SPOTTER

0750 PM     TSTM WND GST     BOONEVILLE              34.66N 88.57W
07/14/2004  60 MPH           PRENTISS           MS   TRAINED SPOTTER

&&

VALLE
Local storm report, Jul 14, 9:05 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
905 PM CDT WED JUL 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             DARDEN                  35.63N 88.23W
07/14/2004  1.00 INCH        HENDERSON          TN   POST OFFICE

0234 PM     HAIL             3 E SCOTTS HILL         35.52N 88.20W
07/14/2004  1.00 INCH        DECATUR            TN   PUBLIC

0310 PM     TSTM WND GST     4 E SALTILLO            35.37N 88.14W
07/14/2004  60 MPH           HARDIN             TN   FIRE DEPT/RESCUE

0314 PM     HAIL             5 NNW OLIVE HILL        35.33N 88.06W
07/14/2004  1.00 INCH        HARDIN             TN   FIRE DEPT/RESCUE

0321 PM     HAIL             OLIVE HILL              35.27N 88.03W
07/14/2004  0.75 INCH        HARDIN             TN   POST OFFICE

0352 PM     HAIL             3 NNW WALNUT GROVE      35.09N 88.06W
07/14/2004  0.75 INCH        HARDIN             TN   PUBLIC

0458 PM     TSTM WND DMG     3 NNW PICKWICK DAM      35.09N 88.26W
07/14/2004                   HARDIN             TN   LAW ENFORCEMENT

            POWER POLES DOWN.

0532 PM     TSTM WND GST     3 E IUKA                34.81N 88.14W
07/14/2004  60 MPH           TISHOMINGO         MS   TRAINED SPOTTER

0545 PM     TSTM WND DMG     IUKA                    34.81N 88.20W
07/14/2004                   TISHOMINGO         MS   LAW ENFORCEMENT

            NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.

0550 PM     HAIL             5 NE IUKA               34.86N 88.13W
07/14/2004  0.88 INCH        TISHOMINGO         MS   PUBLIC

0700 PM     TSTM WND DMG     5 S CORINTH             34.87N 88.52W
07/14/2004                   ALCORN             MS   PUBLIC

            METAL BUILDING UNDER CONSTRUCTION HEAVILY
            DAMAGED...LOCATED ON HWY 45 NEAR BIGGERVILLE.

0735 PM     TSTM WND DMG     BURTON                  34.63N 88.33W
07/14/2004                   PRENTISS           MS   LAW ENFORCEMENT

            POWER LINES KNOCKED OVER.

0735 PM     TSTM WND DMG     6 SSW BURTON            34.56N 88.39W
07/14/2004                   PRENTISS           MS   TRAINED SPOTTER

            SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.

0741 PM     HAIL             6 SSW BURTON            34.56N 88.39W
07/14/2004  0.75 INCH        PRENTISS           MS   TRAINED SPOTTER

0750 PM     TSTM WND GST     BOONEVILLE              34.66N 88.57W
07/14/2004  60 MPH           PRENTISS           MS   TRAINED SPOTTER

0832 PM     HAIL             5 WSW LEEDY             34.77N 88.44W
07/14/2004  1.25 INCH        ALCORN             MS   TRAINED SPOTTER

0859 PM     TSTM WND DMG     BALDWYN                 34.50N 88.63W
07/14/2004                   LEE                MS   PUBLIC

            TREES DOWN.

0900 PM     HAIL             BLAIR                   34.45N 88.73W
07/14/2004  1.00 INCH        LEE                MS   LAW ENFORCEMENT

&&

VALLE
Local storm report, Jul 14, 9:18 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
918 PM CDT WED JUL 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             DARDEN                  35.63N 88.23W
07/14/2004  1.00 INCH        HENDERSON          TN   POST OFFICE

0234 PM     HAIL             3 E SCOTTS HILL         35.52N 88.20W
07/14/2004  1.00 INCH        DECATUR            TN   PUBLIC

0310 PM     TSTM WND GST     4 E SALTILLO            35.37N 88.14W
07/14/2004  60 MPH           HARDIN             TN   FIRE DEPT/RESCUE

0314 PM     HAIL             5 NNW OLIVE HILL        35.33N 88.06W
07/14/2004  1.00 INCH        HARDIN             TN   FIRE DEPT/RESCUE

0321 PM     HAIL             OLIVE HILL              35.27N 88.03W
07/14/2004  0.75 INCH        HARDIN             TN   POST OFFICE

0352 PM     HAIL             3 NNW WALNUT GROVE      35.09N 88.06W
07/14/2004  0.75 INCH        HARDIN             TN   PUBLIC

0458 PM     TSTM WND DMG     3 NNW PICKWICK DAM      35.09N 88.26W
07/14/2004                   HARDIN             TN   LAW ENFORCEMENT

            POWER POLES DOWN.

0532 PM     TSTM WND GST     3 E IUKA                34.81N 88.14W
07/14/2004  60 MPH           TISHOMINGO         MS   TRAINED SPOTTER

0545 PM     TSTM WND DMG     IUKA                    34.81N 88.20W
07/14/2004                   TISHOMINGO         MS   LAW ENFORCEMENT

            NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.

0550 PM     HAIL             5 NE IUKA               34.86N 88.13W
07/14/2004  0.88 INCH        TISHOMINGO         MS   PUBLIC

0700 PM     TSTM WND DMG     5 S CORINTH             34.87N 88.52W
07/14/2004                   ALCORN             MS   PUBLIC

            METAL BUILDING UNDER CONSTRUCTION HEAVILY
            DAMAGED...LOCATED ON HWY 45 NEAR BIGGERVILLE.

0735 PM     TSTM WND DMG     BURTON                  34.63N 88.33W
07/14/2004                   PRENTISS           MS   LAW ENFORCEMENT

            POWER LINES KNOCKED OVER.

0735 PM     TSTM WND DMG     6 SSW BURTON            34.56N 88.39W
07/14/2004                   PRENTISS           MS   TRAINED SPOTTER

            SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.

0741 PM     HAIL             6 SSW BURTON            34.56N 88.39W
07/14/2004  0.75 INCH        PRENTISS           MS   TRAINED SPOTTER

0750 PM     TSTM WND GST     BOONEVILLE              34.66N 88.57W
07/14/2004  60 MPH           PRENTISS           MS   TRAINED SPOTTER

0832 PM     HAIL             5 WSW LEEDY             34.77N 88.44W
07/14/2004  1.25 INCH        ALCORN             MS   TRAINED SPOTTER

0835 PM     TSTM WND DMG     6 SSW BURTON            34.55N 88.37W
07/14/2004                   PRENTISS           MS   PUBLIC

            NUMEROUS TREES UPROOTED AND BUILDINGS DAMAGED.

0859 PM     TSTM WND DMG     BALDWYN                 34.50N 88.63W
07/14/2004                   LEE                MS   PUBLIC

            TREES DOWN.

0900 PM     TSTM WND DMG     FULTON                  34.26N 88.40W
07/14/2004                   ITAWAMBA           MS   PUBLIC

            TREES DOWN.

0900 PM     HAIL             BLAIR                   34.45N 88.73W
07/14/2004  1.00 INCH        LEE                MS   LAW ENFORCEMENT

0900 PM     HAIL             FULTON                  34.26N 88.40W
07/14/2004  0.75 INCH        ITAWAMBA           MS   PUBLIC

0912 PM     HAIL             SALTILLO                34.38N 88.69W
07/14/2004  1.00 INCH        LEE                MS   TRAINED SPOTTER

&&

VALLE
Local storm report, Jul 14, 9:31 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
931 PM CDT WED JUL 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             DARDEN                  35.63N 88.23W
07/14/2004  1.00 INCH        HENDERSON          TN   POST OFFICE

0234 PM     HAIL             3 E SCOTTS HILL         35.52N 88.20W
07/14/2004  1.00 INCH        DECATUR            TN   PUBLIC

0310 PM     TSTM WND GST     4 E SALTILLO            35.37N 88.14W
07/14/2004  60 MPH           HARDIN             TN   FIRE DEPT/RESCUE

0314 PM     HAIL             5 NNW OLIVE HILL        35.33N 88.06W
07/14/2004  1.00 INCH        HARDIN             TN   FIRE DEPT/RESCUE

0321 PM     HAIL             OLIVE HILL              35.27N 88.03W
07/14/2004  0.75 INCH        HARDIN             TN   POST OFFICE

0352 PM     HAIL             3 NNW WALNUT GROVE      35.09N 88.06W
07/14/2004  0.75 INCH        HARDIN             TN   PUBLIC

0458 PM     TSTM WND DMG     3 NNW PICKWICK DAM      35.09N 88.26W
07/14/2004                   HARDIN             TN   LAW ENFORCEMENT

            POWER POLES DOWN.

0532 PM     TSTM WND GST     3 E IUKA                34.81N 88.14W
07/14/2004  60 MPH           TISHOMINGO         MS   TRAINED SPOTTER

0545 PM     TSTM WND DMG     IUKA                    34.81N 88.20W
07/14/2004                   TISHOMINGO         MS   LAW ENFORCEMENT

            NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.

0550 PM     HAIL             5 NE IUKA               34.86N 88.13W
07/14/2004  0.88 INCH        TISHOMINGO         MS   PUBLIC

0700 PM     TSTM WND DMG     5 S CORINTH             34.87N 88.52W
07/14/2004                   ALCORN             MS   PUBLIC

            METAL BUILDING UNDER CONSTRUCTION HEAVILY
            DAMAGED...LOCATED ON HWY 45 NEAR BIGGERVILLE.

0735 PM     TSTM WND DMG     6 SSW BURTON            34.56N 88.39W
07/14/2004                   PRENTISS           MS   TRAINED SPOTTER

            SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.

0735 PM     TSTM WND DMG     BURTON                  34.63N 88.33W
07/14/2004                   PRENTISS           MS   LAW ENFORCEMENT

            POWER LINES KNOCKED OVER.

0741 PM     HAIL             6 SSW BURTON            34.56N 88.39W
07/14/2004  0.75 INCH        PRENTISS           MS   TRAINED SPOTTER

0750 PM     TSTM WND GST     BOONEVILLE              34.66N 88.57W
07/14/2004  60 MPH           PRENTISS           MS   TRAINED SPOTTER

0832 PM     HAIL             5 WSW LEEDY             34.77N 88.44W
07/14/2004  1.25 INCH        ALCORN             MS   TRAINED SPOTTER

0835 PM     TSTM WND DMG     6 SSW BURTON            34.55N 88.37W
07/14/2004                   PRENTISS           MS   PUBLIC

            NUMEROUS TREES UPROOTED AND BUILDINGS DAMAGED.

0859 PM     TSTM WND DMG     BALDWYN                 34.50N 88.63W
07/14/2004                   LEE                MS   PUBLIC

            TREES DOWN.

0900 PM     HAIL             FULTON                  34.26N 88.40W
07/14/2004  0.75 INCH        ITAWAMBA           MS   PUBLIC

0900 PM     HAIL             BLAIR                   34.45N 88.73W
07/14/2004  1.00 INCH        LEE                MS   LAW ENFORCEMENT

0900 PM     TSTM WND DMG     FULTON                  34.26N 88.40W
07/14/2004                   ITAWAMBA           MS   PUBLIC

            TREES DOWN.

0912 PM     HAIL             SALTILLO                34.38N 88.69W
07/14/2004  1.00 INCH        LEE                MS   TRAINED SPOTTER

0924 PM     TSTM WND GST     TUPELO                  34.26N 88.73W
07/14/2004  66 MPH           LEE                MS   OFFICIAL NWS OBS

&&

VALLE
Local storm report, Jul 14, 9:33 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
933 PM CDT WED JUL 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             DARDEN                  35.63N 88.23W
07/14/2004  1.00 INCH        HENDERSON          TN   POST OFFICE

0234 PM     HAIL             3 E SCOTTS HILL         35.52N 88.20W
07/14/2004  1.00 INCH        DECATUR            TN   PUBLIC

0310 PM     TSTM WND GST     4 E SALTILLO            35.37N 88.14W
07/14/2004  60 MPH           HARDIN             TN   FIRE DEPT/RESCUE

0314 PM     HAIL             5 NNW OLIVE HILL        35.33N 88.06W
07/14/2004  1.00 INCH        HARDIN             TN   FIRE DEPT/RESCUE

0321 PM     HAIL             OLIVE HILL              35.27N 88.03W
07/14/2004  0.75 INCH        HARDIN             TN   POST OFFICE

0352 PM     HAIL             3 NNW WALNUT GROVE      35.09N 88.06W
07/14/2004  0.75 INCH        HARDIN             TN   PUBLIC

0458 PM     TSTM WND DMG     3 NNW PICKWICK DAM      35.09N 88.26W
07/14/2004                   HARDIN             TN   LAW ENFORCEMENT

            POWER POLES DOWN.

0532 PM     TSTM WND GST     3 E IUKA                34.81N 88.14W
07/14/2004  60 MPH           TISHOMINGO         MS   TRAINED SPOTTER

0545 PM     TSTM WND DMG     IUKA                    34.81N 88.20W
07/14/2004                   TISHOMINGO         MS   LAW ENFORCEMENT

            NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.

0550 PM     HAIL             5 NE IUKA               34.86N 88.13W
07/14/2004  0.88 INCH        TISHOMINGO         MS   PUBLIC

0700 PM     TSTM WND DMG     5 S CORINTH             34.87N 88.52W
07/14/2004                   ALCORN             MS   PUBLIC

            METAL BUILDING UNDER CONSTRUCTION HEAVILY
            DAMAGED...LOCATED ON HWY 45 NEAR BIGGERVILLE.

0735 PM     TSTM WND DMG     6 SSW BURTON            34.56N 88.39W
07/14/2004                   PRENTISS           MS   TRAINED SPOTTER

            SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.

0735 PM     TSTM WND DMG     BURTON                  34.63N 88.33W
07/14/2004                   PRENTISS           MS   LAW ENFORCEMENT

            POWER LINES KNOCKED OVER.

0741 PM     HAIL             6 SSW BURTON            34.56N 88.39W
07/14/2004  0.75 INCH        PRENTISS           MS   TRAINED SPOTTER

0750 PM     TSTM WND GST     BOONEVILLE              34.66N 88.57W
07/14/2004  60 MPH           PRENTISS           MS   TRAINED SPOTTER

0832 PM     HAIL             5 WSW LEEDY             34.77N 88.44W
07/14/2004  1.25 INCH        ALCORN             MS   TRAINED SPOTTER

0835 PM     TSTM WND DMG     6 SSW BURTON            34.55N 88.37W
07/14/2004                   PRENTISS           MS   PUBLIC

            NUMEROUS TREES UPROOTED AND BUILDINGS DAMAGED.

0859 PM     TSTM WND DMG     BALDWYN                 34.50N 88.63W
07/14/2004                   LEE                MS   PUBLIC

            TREES DOWN.

0900 PM     TSTM WND DMG     FULTON                  34.26N 88.40W
07/14/2004                   ITAWAMBA           MS   PUBLIC

            TREES DOWN.

0900 PM     HAIL             BLAIR                   34.45N 88.73W
07/14/2004  1.00 INCH        LEE                MS   LAW ENFORCEMENT

0900 PM     HAIL             FULTON                  34.26N 88.40W
07/14/2004  0.75 INCH        ITAWAMBA           MS   PUBLIC

0912 PM     HAIL             SALTILLO                34.38N 88.69W
07/14/2004  1.00 INCH        LEE                MS   TRAINED SPOTTER

0924 PM     TSTM WND GST     TUPELO                  34.26N 88.73W
07/14/2004  66 MPH           LEE                MS   OFFICIAL NWS OBS

0930 PM     HAIL             TUPELO                  34.26N 88.73W
07/14/2004  1.75 INCH        LEE                MS   PUBLIC

&&

VALLE
Local storm report, Jul 14, 9:54 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
954 PM CDT WED JUL 14 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             DARDEN                  35.63N 88.23W
07/14/2004  1.00 INCH        HENDERSON          TN   POST OFFICE

0234 PM     HAIL             3 E SCOTTS HILL         35.52N 88.20W
07/14/2004  1.00 INCH        DECATUR            TN   PUBLIC

0310 PM     TSTM WND GST     4 E SALTILLO            35.37N 88.14W
07/14/2004  60 MPH           HARDIN             TN   FIRE DEPT/RESCUE

0314 PM     HAIL             5 NNW OLIVE HILL        35.33N 88.06W
07/14/2004  1.00 INCH        HARDIN             TN   FIRE DEPT/RESCUE

0321 PM     HAIL             OLIVE HILL              35.27N 88.03W
07/14/2004  0.75 INCH        HARDIN             TN   POST OFFICE

0352 PM     HAIL             3 NNW WALNUT GROVE      35.09N 88.06W
07/14/2004  0.75 INCH        HARDIN             TN   PUBLIC

0458 PM     TSTM WND DMG     3 NNW PICKWICK DAM      35.09N 88.26W
07/14/2004                   HARDIN             TN   LAW ENFORCEMENT

            POWER POLES DOWN.

0532 PM     TSTM WND GST     3 E IUKA                34.81N 88.14W
07/14/2004  60 MPH           TISHOMINGO         MS   TRAINED SPOTTER

0545 PM     TSTM WND DMG     IUKA                    34.81N 88.20W
07/14/2004                   TISHOMINGO         MS   LAW ENFORCEMENT

            NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.

0550 PM     HAIL             5 NE IUKA               34.86N 88.13W
07/14/2004  0.88 INCH        TISHOMINGO         MS   PUBLIC

0700 PM     TSTM WND DMG     5 S CORINTH             34.87N 88.52W
07/14/2004                   ALCORN             MS   PUBLIC

            METAL BUILDING UNDER CONSTRUCTION HEAVILY
            DAMAGED...LOCATED ON HWY 45 NEAR BIGGERVILLE.

0735 PM     TSTM WND DMG     BURTON                  34.63N 88.33W
07/14/2004                   PRENTISS           MS   LAW ENFORCEMENT

            POWER LINES KNOCKED OVER.

0735 PM     TSTM WND DMG     6 SSW BURTON            34.56N 88.39W
07/14/2004                   PRENTISS           MS   TRAINED SPOTTER

            SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.

0741 PM     HAIL             6 SSW BURTON            34.56N 88.39W
07/14/2004  0.75 INCH        PRENTISS           MS   TRAINED SPOTTER

0750 PM     TSTM WND GST     BOONEVILLE              34.66N 88.57W
07/14/2004  60 MPH           PRENTISS           MS   TRAINED SPOTTER

0832 PM     HAIL             5 WSW LEEDY             34.77N 88.44W
07/14/2004  1.25 INCH        ALCORN             MS   TRAINED SPOTTER

0835 PM     TSTM WND DMG     6 SSW BURTON            34.55N 88.37W
07/14/2004                   PRENTISS           MS   PUBLIC

            NUMEROUS TREES UPROOTED AND BUILDINGS DAMAGED.

0859 PM     TSTM WND DMG     BALDWYN                 34.50N 88.63W
07/14/2004                   LEE                MS   PUBLIC

            TREES DOWN.

0900 PM     HAIL             BLAIR                   34.45N 88.73W
07/14/2004  1.00 INCH        LEE                MS   LAW ENFORCEMENT

0900 PM     TSTM WND DMG     FULTON                  34.26N 88.40W
07/14/2004                   ITAWAMBA           MS   PUBLIC

            TREES DOWN.

0900 PM     HAIL             FULTON                  34.26N 88.40W
07/14/2004  0.75 INCH        ITAWAMBA           MS   PUBLIC

0912 PM     HAIL             SALTILLO                34.38N 88.69W
07/14/2004  1.00 INCH        LEE                MS   TRAINED SPOTTER

0924 PM     TSTM WND GST     TUPELO                  34.26N 88.73W
07/14/2004  66 MPH           LEE                MS   OFFICIAL NWS OBS

0930 PM     HAIL             TUPELO                  34.26N 88.73W
07/14/2004  1.75 INCH        LEE                MS   PUBLIC

0930 PM     HAIL             5 E TUPELO              34.26N 88.64W
07/14/2004  2.00 INCH        LEE                MS   TRAINED SPOTTER

0935 PM     HAIL             TUPELO                  34.26N 88.73W
07/14/2004  1.00 INCH        LEE                MS   TRAINED SPOTTER

0937 PM     HAIL             TUPELO                  34.26N 88.73W
07/14/2004  0.88 INCH        LEE                MS   PUBLIC

0947 PM     HAIL             SOUTHEAST MEMPHIS       35.07N 89.88W
07/14/2004  1.00 INCH        SHELBY             TN   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL AT WHITTEN AND MULLEN STATION
            ROAD NEAR SHELBY FARMS.

&&

BEAMAN

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:03 PM CDTSevere Thunderstorm WarningMEGPrentiss27 min
Jul 14, 7:22 PM CDTSevere Thunderstorm WarningMEGTishomingo53 min
Jul 14, 7:29 PM CDTSevere Thunderstorm WarningMEGPrentiss46 min
Jul 14, 7:33 PM CDTSevere Thunderstorm WarningMEGTippah27 min
Jul 14, 8:08 PM CDTFlash Flood WarningMEGPrentiss3 hr
Jul 14, 8:19 PM CDTSevere Thunderstorm WarningMEGTippah26 min
Jul 14, 8:32 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo43 min
Jul 14, 8:38 PM CDTSevere Thunderstorm WarningMEGUnion37 min
Jul 14, 8:39 PM CDTSevere Thunderstorm WarningMEGItawamba51 min
Jul 14, 8:44 PM CDTSevere Thunderstorm WarningMEGTippah16 min
Jul 14, 8:56 PM CDTSevere Thunderstorm WarningMEGLee49 min
Jul 14, 9:06 PM CDTSevere Thunderstorm WarningMEGPontotoc39 min
Jul 14, 9:38 PM CDTTornado WarningMEGLee37 min
Jul 14, 9:41 PM CDTSevere Thunderstorm WarningMEGChickasaw, Monroe49 min
Jul 14, 9:49 PM CDTSevere Thunderstorm WarningMEGTippah41 min
Jul 14, 9:55 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall50 min
Jul 14, 9:59 PM CDTSevere Thunderstorm WarningMEGLee46 min
Jul 14, 10:00 PM CDTSevere Thunderstorm WarningMEGDeSoto45 min
Jul 14, 10:44 PM CDTSevere Thunderstorm WarningMEGMarshall46 min
Jul 14, 10:49 PM CDTSevere Thunderstorm WarningMEGTate41 min
Jul 14, 11:08 PM CDTSevere Thunderstorm WarningMEGLafayette37 min
Jul 14, 11:25 PM CDTSevere Thunderstorm WarningMEGLee, Pontotoc50 min
Jul 14, 11:39 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Monroe51 min
Jul 14, 11:46 PM CDTSevere Thunderstorm WarningMEGLafayette29 min
Jul 14, 11:58 PM CDTSevere Thunderstorm WarningMEGYalobusha47 min
Jul 15, 12:28 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw32 min
Jul 15, 12:38 AM CDTSevere Thunderstorm WarningMEGPanola37 min

Nearby

Flash Flood Warnings in Mississippi, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.